For the equation - Δ u = | | x | - 2 |α up - 1, 1 < | x | < 3, we prove the existence of two solutions for α large, and of two additional solutions when p is close to the critical Sobolev exponent 2* = 2 N / (N - 2). A symmetry-breaking phenomenon appears, showing that the least-energy solutions cannot be radial functions. © 2008 Elsevier Inc. All rights reserved.

Calanchi, M., Secchi, S., & Terraneo, E. (2008). Multiple solutions for a Hénon-like equation on the annulus. JOURNAL OF DIFFERENTIAL EQUATIONS, 245(6), 1507-1525 [10.1016/j.jde.2008.06.018].

Multiple solutions for a Hénon-like equation on the annulus

SECCHI, SIMONE;
2008

Abstract

For the equation - Δ u = | | x | - 2 |α up - 1, 1 < | x | < 3, we prove the existence of two solutions for α large, and of two additional solutions when p is close to the critical Sobolev exponent 2* = 2 N / (N - 2). A symmetry-breaking phenomenon appears, showing that the least-energy solutions cannot be radial functions. © 2008 Elsevier Inc. All rights reserved.
No
Articolo in rivista - Articolo scientifico
Scientifica
Hénon equation
English
1507
1525
19
Bronze Open Access• Green Open Access
Calanchi, M., Secchi, S., & Terraneo, E. (2008). Multiple solutions for a Hénon-like equation on the annulus. JOURNAL OF DIFFERENTIAL EQUATIONS, 245(6), 1507-1525 [10.1016/j.jde.2008.06.018].
Calanchi, M; Secchi, S; Terraneo, E
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10281/6774
Citazioni
  • Scopus 18
  • ???jsp.display-item.citation.isi??? 17
Social impact